MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. UNFOLDER PLATINUM 1 SERIES; LENS, GUIDE, INTRAOCULAR

AMO PUERTO RICO MFG. INC. UNFOLDER PLATINUM 1 SERIES; LENS, GUIDE, INTRAOCULAR
Model Number 1MTEC30
Medical Device Problem Codes Crack (1135); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a3a, a3b, a4, a5 and a6: unknown, information was requested but not provided.Section b3: section b3: date of event: exact date is unknown/not provided.Best estimate date is on or prior to oct 9, 2025.Section d6a: if implanted; give date: n/a (not applicable).The cartridge is not an implantable device.Section d6b: if explanted; give date: n/a (not applicable).The cartridge is not an implantable device.Section e1: complaint reporter last name: unknown/not provided.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information, a supplemental medwatch will be filed.An attempt has been made to obtain missing information; however, the information has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the lens cartridge (1mtec30) was defective.The issue was identified during a surgical procedure when a small plastic defect was removed from the patient¿s eye; however, no patient injury was reported.This was the second occurrence of this issue on the same day.No further information provided.The issue was reported with two (2) cartridges.This mdr report is one (1) out of two.A separate report will be submitted for the other cartridge.
 
Additional Manufacturer Narrative
Additional information: no suspect product was received.The customer provided photos were evaluated.The photos showed the suspect cartridge inside a specimen cup.The cartridge tip was observed to be damaged; a clear unknown material was observed on the cartridge tip.Due to no product received, no further evaluation was performed.The complaint issue "cartridge tip cracked/damaged" was identified during photo evaluation.The complaint issue "product loose particles" was not identified during photo evaluation.The observed "foreign material - loose" is similar to the reported complaint issue.However, based on the complaint investigation results the complaint issue could not be confirmed to be related to the manufacturing or design process.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
UNFOLDER PLATINUM 1 SERIES
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23501599
Report Number3012236936-2025-000293
Device Sequence Number8858389
Product Code KYB
UDI-Device Identifier05050474540323
UDI-Public(01)05050474540323(17)260604(10)CA37002
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K081545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2026
Device Model Number1MTEC30
Device Catalogue Number1MTEC30
Device Lot NumberCA37002
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRAOCULAR LENS (IOL).
Patient SexUnknown